Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello_Kitty_89

Painful dry skin on neck and arms.

Recommended Posts

Hi everybody, i'm onto month 3 of accutane now and I am now starting to experience a really unpleasant side effect. I have horrible painful skin on my neck, like a patchy rash that I just can't stop itching as much as I try. This is bad as it starts to graze and now my neck is a horrible grazed rash.

I've tried to moisturise it and its seems like nothing has happened to it at all, the pain is the same intensity and i just can't stop scratching. I can't bear it!

My arms aren't so bad, just patches all over them. Very strange but only ictchy a few times a day, which is bearable, my neck ouch. If my hair so much as brushes against it I feel like somebody is stabbing me in the neck.

I'm going to see my derm on tuesday and he's probably going to put me on a higher dose. I'm terrified, However my acne has got worse too! like about 20 pimples have appeared when I was getting clear. Now my cover-up make up looks awful.

So if anybody has advice?

Please help :)

(Any products need to be avaliable in the UK please)

Share this post


Link to post
Share on other sites

Your derm will be able to help you find something that will work. :) In the meantime, I'm sure plain old petroleum jelly is available in the UK. It's non-allergenic and non-comedogenic and should help soothe the dry skin. Try cooler showers and cool water soaks.

A TINY TINY TINY dab of hydrocortisone cream if it's available over the counter there. BUT check with your derm first, your derm may be against that.

I'm not sure what's in Sudocrem, but it gets good reviews and may help your skin.

Share this post


Link to post
Share on other sites

Thank you to both of you!

Wynne: At the moment the only petroleum jelly I have is the 'rose' one, so it's tinted pink, ha ha! I'll pick some of the normal stuff up today.

It's just really annoyed me that such a low dose has given me such an irritating side effect!

fire dan: I never know what vitamins to get, so thanks for reccomending one :)

I've just googled Cetaphil, although it may not be a popular product here, It looks like it actually getting sold in the UK.

http://www.victoriahealth.com/promo/cetaphil/211

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×